Korean J. Math.  Vol 28, No 2 (2020)  pp.257-273
DOI: https://doi.org/10.11568/kjm.2020.28.2.257

Quasi hemi-slant submanifolds of cosymplectic manifolds

Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Sudhakar Kumar Chaubey

Abstract


We introduce and study quasi hemi-slant submanifolds of almost contact metric manifolds (especially, cosymplectic manifolds) and validate its existence by providing some non-trivial examples. Necessary and sufficient conditions for integrability of distributions, which are involved in the definition of quasi hemi-slant submanifolds of cosymplectic manifolds, are obtained. Also, we investigate the necessary and sufficient conditions for quasi hemi-slant submanifolds of cosymplectic manifolds to be totally geodesic and study the geometry of foliations determined by the distributions.


Keywords


Quasi hemi-slant submanifolds, Cosymplectic manifolds, Totally geodesic submanifolds

Subject classification

53C15, 53C40, 53C50

Sponsor(s)



Full Text:

PDF

References


A. Ali, and C. Ozel, Geometry of warped product pointwise semi-slant submanifolds of cosymplectic manifolds and its applications, Int. J. Geom. Meth. Mod. Phy. 14 (2017), 1750042. (Google Scholar)

A. Ali, S. Uddin and W. A. O. Othmam, Geometry of warped product pointwise semi-slant submanifold in Kaehler manifolds, Filomat 31 (2017), 3771–3788. (Google Scholar)

G. Ayar and S. K. Chaubey, M-projective curvature tensor over cosymplectic manifolds, Differential Geometry - Dynamical Systems. 21 (2019), 23–33. (Google Scholar)

M. Barbero-Linan, et al.: Unified formalison for nonautonomous mechanical systems. J. Math. Phys. 49 ()2008, 062902–062914. (Google Scholar)

A. Benjancu and N. Papaghuic, Semi-invariant Submanifolds of a Sasakian manifold, An. St. Univ. AI. I. Cuza. Iasi. Math. (N.S.) 27 (1981), 163–170. (Google Scholar)

A. M. Blaga, Invariant, anti-invariant and slant submanifolds of para-Kenmotsu manifold, BSG Publ. 24 (2017), 125–138. (Google Scholar)

D. E. Blair, Contact manifold in Riemannian geometry, Lecture notes in Math. 509 Springer-Verlag, New-York, (1976). (Google Scholar)

D. E. Blair and S. I. Goldberg, Topology of almost contact manifolds, J. Differential Geometry 1 (1967), 347–354. (Google Scholar)

J. L. Cabrerizo, A. Carriazo and L. M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasg. Math. J. 42 (2000), 125–138. (Google Scholar)

B. Y. Chen, Geometry of slant submanifolds, Katholieke Universiteit, Leuven, (1990). (Google Scholar)

D. Chinea, M. De-Leon, and J. C. Marrero, Topology of cosymplectic manifolds, J. Math. Pures Appl. (9) 72 (1993), 567–591. (Google Scholar)

M. De-Leon, E. Merino, J. A. Oubina, P. R. Rodrigues and M. Salgado, Hamiltonian system on K−cosymplectic manifolds, J. Math. Phys. 39(1998), 876–893. (Google Scholar)

U. C. De and A. Sarkar, On pseudo-slant submanifolds of trans-Sasakian manifolds, Proc. Esto. Acad. sci. 60 (2011), 1–11. (Google Scholar)

U. C. De and A. A. Shaikh, Complex manifolds and Contact manifolds, Narosa Publ. House, (2009). (Google Scholar)

M. Kon, Remarks on anti-invariant submanifolds of a Sasakian manifold, Tensor (N.S.) 30 (1976), 239–245. (Google Scholar)

J. W. Lee and B. Sahin, Pointwise slant submersions, Bull Korean Math Soc. 51 (2014), 1115–1126. (Google Scholar)

A. Lotta, Slant submanifold in contact geometry, Bull. Math. Soc. Romanie 39 (1996), 183–198. (Google Scholar)

N. Papaghuic, Semi-slant submanifold of Kaehlerian manifold, An. St. Univ. AI. I. Cuza. Iasi. Math.(N.S.) 9 (1994), 55–61. (Google Scholar)

K. S. Park and R. Prasad, Semi-slant submersions, Bull. Korean Math. Soc. 50 (2013), 951–962. (Google Scholar)

B. Sahin, Warped product submanifolds of a Kaehler manifold with a slant factor, Ann. Pol. Math. 95 (2009), 107–126. (Google Scholar)

B. Sahin, Slant submersions from almost Hermitian manifolds, Bull. math. de la Soc. des Sciences Math. de Roumanie 54 (2011), 93–105. (Google Scholar)

F. Sahin, Cohomology of hemi-slant submanifolds of a Kaehler manifolds, J. Adv. Studies Topology 5 (2014), 27–31. (Google Scholar)

M. H. Shahid, et al., Slant submanifolds of cosymplectic manifold, Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica 50 (2004), 33–50. (Google Scholar)

S. S. Shukla and A. Yadav, Screen Pseudo-Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds, Mediterranean Journal of Mathematics 13 (2016), 789–802. (Google Scholar)

S. Uddin, B. Y. Chen and F. R. Al-Solamy, Warped product bi-slant immersion in Kaehler manifolds, Mediterr. J. Math. 14 (2017), 14–95. (Google Scholar)

S. K. Yadav and S. K. Chaubey, Certain results on submanifolds of generalized Sasakian-space-forms, Honam Mathematical J. 42 (1) (2020), 123-–137. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr